# SDR DL73S960651

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 178 BULKHEAD WEB WAS FOUND CRACKED BENEATH THE VERTICAL STIFFENERS AT LBL 5.7 AND RBL 5.7.  DAMAGE REMOVAL RESULTED IN A 1.45 INCH LEFT AND RIGHT BY 1.2 INCH UP AND DOWN CUTOUT ON THE LT SIDE AND A 1.5 INCH LEFT AND RIGHT BY 5.1 INCH UP AND DOWN CUTOUT ON THE RT SIDE.  DAMAGE WAS FOUND ON LAYOVER IN ATL.  ACCOMPLISHED REPAIRS PER SRM 53-10-11, REF DL ERA 303315-14.
